Algebra and Logic

, Volume 43, Issue 2, pp 94–101

Relatively Hyperimmune Relations on Structures

  • S. S. Goncharov
  • C. F. McCoy
  • J. F. Knight
  • V. S. Harizanov
Article
  • 18 Downloads

Abstract

Let \({\mathcal{A}}\) be a computable structure and let R be an additional relation on its domain. We establish a necessary and sufficient condition for the existence of an isomorphic copy \({\mathcal{B}}\) of \({\mathcal{A}}\) such that the image of R\(\neg R\) is h-simple (h-immune) relative to \({\mathcal{B}}\).

computable structure relatively hyperimmune relation relatively hypersimple relation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • S. S. Goncharov
    • 1
  • C. F. McCoy
    • 2
  • J. F. Knight
    • 3
  • V. S. Harizanov
    • 4
  1. 1.Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Department of MathematicsUniversity of WisconsinMadison, MadisonUSA
  3. 3.Department of MathematicsUniversity of Notre DameNotre DameUSA
  4. 4.Department of MathematicsThe George Washington UniversityWashingtonUSA

Personalised recommendations